Publication
Title
Faddeev type of equations for three-cluster systems with full treatment of the Pauli principle
Author
Abstract
Language
English
Source (journal)
Journal of physics : conference series. - Bristol
Publication
Bristol : 2008
ISSN
1742-6588 [print]
1742-6596 [online]
Volume/pages
111(2008), p. 012055,1-012055,6
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 05.03.2009
Last edited 28.02.2018
To cite this reference